# SDR ASAA2017010819275

- Difficulty date: January 8, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 37,506 hours, 11,139 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 8300005604
- Part serial: 8849D
- Condition: Failed
- Location: Window Heat
- Part time: 37,511 hours, 11,140 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT AT FL250,  LEFT SIDE WINDOW OVERHEAT ILLUMINATED. PERFORMED QRH.  ACFT GROUNDED.  REMOVED AND REPLACED WHCU M322 FOR LEFT SIDE WINDOW HEAT. OPS CHECKED GOOD IAW AMM 30-41-11.
